MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT
Model Number ADVIA CHEMISTRY XPT
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site to inspect the advia chemistry xpt instrument.The cse analyzed the instrument and replaced the spectrophotometer lamp.The cse returned the instrument to an operational status.The cause of the discordant creatinine (cre_2c) test result on multiple samples was the spectrophotometer lamp malfunction.The instrument is performing within specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant creatinine (cre_2c) test results were obtained on multiple samples on an advia chemistry xpt instrument.The initial results were reported to the physician(s).The same samples were repeated on the same advia chemistry xpt instrument and corrected reports were provided to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant creatinine test results.

Brand Name
ADVIA CHEMISTRY XPT
Common Device Name
ADVIA CHEMISTRY XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
MDR Report Key7389053
Report Number2432235-2018-00113
Device Sequence Number11097618
Product Code JJE
UDI-Device Identifier00630414553184
UDI-Public00630414553184
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1